# SDR SWAA2021121451888

- Difficulty date: December 10, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737
- Aircraft serial: 29844
- Aircraft time: 64,662 hours, 38,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: 193D CENTER WHEEL WELL PANEL HAS 4 ENLARGED HOLES AT FWD CENTER / [01] DRILLED AND TRIMMED NEW PANEL REF SRM 51-40-05
